# SDR 2015FA0000404

- Difficulty date: December 5, 2012
- Submitted: August 26, 2015
- Operation: General aviation
- Aircraft: N964PG
- Make and model: Boeing 767-3P6
- Aircraft serial: 23764
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 312540010
- Part serial: 2302
- Condition: Failed
- Location: Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND IMMEDIATELY AFTER LIFT-OFF, THE RT OVERWING EMERGENCY SLIDE DOOR OPENED AND SLIDE FELL FROM AIRCRAFT.  UPON RETURN, INVESTIGATION DISCOVERED THAT THE RELEASE LATCH HAD MALFUNCTION AND RELEASE DOOR LATCHES.  SQUIB FIRING IS NOT INDICATED AND SLIDE DID NOT INFLATE.
